A Caltech Library Service

Generalized radiation cooling of a convex solid

Cohen, Donald S. (1971) Generalized radiation cooling of a convex solid. Journal of Mathematical Analysis and Applictions, 35 (3). pp. 503-511. ISSN 0022-247X. doi:10.1016/0022-247x(71)90198-3.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We shall be primarily concerned with establishing the existence of a unique stable positive solution of the nonlinear boundary value problem Lu = 0, x ϵ D, (1.1). ∂u/∂v = g(x, u), x ϵ ∂D. (1.2).

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1971 Published by Elsevier Inc. Submitted by Richard Bellman. This work was supported by the National Science Foundation under Grant No. GP-4597 at the California Institute of Technology.
Funding AgencyGrant Number
Issue or Number:3
Record Number:CaltechAUTHORS:20200113-145048764
Persistent URL:
Official Citation:Donald S Cohen, Generalized radiation cooling of a convex solid, Journal of Mathematical Analysis and Applications, Volume 35, Issue 3, 1971, Pages 503-511, ISSN 0022-247X, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100693
Deposited By: Tony Diaz
Deposited On:13 Jan 2020 23:37
Last Modified:16 Nov 2021 17:56

Repository Staff Only: item control page